Respond to this messageReturn to Index
Original Message
  • Re: Vitamen I
    • splattski (no login)
      Posted Mar 20, 2012 12:59 PM

      It would make sense that Vitamin I would help with the first symptom of AMS: headaches.

      Although I never take that big of a dose (usually just 200mg), I've had good success with Ibu, which allowed me to get back to sleep after I awoke with major headache on several occasions at 13 and 14K.

      Surprising that it would help with stomach sickness, though. One of the side effects of Ibuprofen itself can be upset stomach. Maybe boisedoc will chime in here.

      It might be interesting to hear how many of the folks on this board have had mild or major symptoms of AMS, at what altitude, etc. Gang?
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Your Email
    (Optional)
    Message Title
    Message Text
    Image Services Photobucket.com
    Options Enable formatted text (Huh?)
    Also send responses to my email address